# SDR R61A20110145

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 10,216 hours, 8,090 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2177
- Condition: Failed
- Location: Le Slat
- Part time: 5,375 hours, 4,286 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MSG ON APPROACH, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT CLT.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD 3/4 SLAT SKEW SENSOR PER EMB AMM, OPS CHECK GOOD.
